MathSciNet Relay Station
MathSciNet bibliographic data
MR1098625 (92c:34006) 34A20 (33E30 34E05)
Novokshënov, V. Yu. The Boutroux ansatz for the second Painlevé equation in the complex domain. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 6, 1229--1251; translation in Math. USSR-Izv. 37 (1991), no. 3, 587–609
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement